# SDR CALA2013121693712

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 74,885 hours, 27,601 cycles
- Engine: Pwa PW2040
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 180
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED SELECT ON MODE CONTROL PANEL STUCK AT 160 KNOTS.  REPLACED AFCS MODE CONTROL PANEL, CHECKED NORMAL.
